# SDR 9605922285

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Hyd Press Trans
- Part number: ST7R
- Condition: Failed
- Location: A-Hyd Syst
- Part time: 116 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SYSTEM-A HYDRAULICS HAD A RAPID LOSS OF FLUID.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE SYSTEM-A HYDRAULIC TRANSMITTER AND LEAK CHECK OK.
